# SDR 2005FA0000081

- Difficulty date: September 1, 2004
- Submitted: February 8, 2005
- Operation: General aviation
- Propeller: Hartzl HCA2VF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 84334
- Part serial: A51266
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER BLADE CRACKED .33 OF DIAMETER AT RETENTION GROVE. (K)
